# SDR FDEA201601100105

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 98,834 hours, 37,589 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MULTIPLE FAN BLADES DAMAGED ON NR 3 ENG DUE TO BIRD STRIKE.   DURING BORESCOPE OF NR 3 ENG FOR BIRD STRIKE, FOUND LARGE TEAR ON LE 10TH STAGE THROUGH PORT B1-10.  REPLACED NR 3 ENG.
